# SDR GAIA04075OP

- Difficulty date: May 6, 2004
- Submitted: June 24, 2004
- Operation: Air carrier
- Aircraft: N6827
- Make and model: Boeing 727223
- Aircraft serial: 20180
- Engine: Pwa JT8D9
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000677
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L-1 EMERGENCY EXIT LIGHT DIM, COCKPIT EMERGENCY EXIT LIGHT DIM.  REMOVED AND REPLACED (L-1 AND COCKPIT) EMERGENCY LIGHTS.  OPS CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
